# SDR SIMA200908201

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 18,197 hours, 15,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4609, CREW REPORTED ROW 11 EMERGENCY EXIT LIGHT AFT SIDE DID NOT COME ON DURING EMERGENCY LIGHT TEST.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EXIT EMERGENCY LOCATION SIGN IAW EMB 140 AMM 33-50-15.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
